# SDR DALA2016072205489

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Not Reported
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  AFT WET AREA, BS 967 STRINGER CLIP 19R.  MAINTENANCE REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-02 PAGE 2-3, SRM 51-40-05 PAGE 5, SRM 51-20-01 PAGE 4-14, AMM 51-21-00 PAGE 1-3 DRAWING 147A3500 PL AND 147A0020.
